Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have PCOs. Delayed periods, stopped pills, back, abdominal pain, sore breast, fatigue. Taking Duphaston, Metformin. Pregnant?

hello, im 30 yrs old i was on pills for 2yrs got off my pills, i have pcos , taking duphaston and metformin . i stop my pill on may. i got my period on may 22 2012.. i spotted on june 6.. until now i dont have my period iam 10days late now.. i took home pregnancy test i was negative could i be pregnant.. im having a back pain and abdominal pain sometimes sore breast.. i feel fatigue at all times.. pls help
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

You should wait for some more time before concluding on anything.

Please wait until 12 to 14th of July and then do a home pregnancy test.

I am sorry, I cannot comment on the chances of you being pregnant. However, I wish for the same.

The symptoms of back pain, abdominal pain and sore breasts do happen in progesterone excess phase or in postovulatory phase. It may be due to pregnancy too.

I hope I have been of some help to you.

My best wishes to you.

Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor